# SDR SWAA2025032495999

- Difficulty date: February 13, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 544CL FLAP SUPPORT FAIRING 1 AT LT WING 2025-136774<[01] REPLACED ACCESS PANEL 544CL FLAP SUPPORT FAIRING 1 AT LT WING I.A.W. B737-800 AMM 27-51-28-400-802 STEP 5.H. (4). THE INSTALLATION IS DOCUMENTED ON TTG8Q00Y0Q6F;[02] CERTIFIED CORRECTIVE ACTION
